18 Endeavor, Suite 200, Irvine, CA

3 weeks after Juvederm Voluma will the puffiness/swelling disappear or will I have to dissolve the filler?

Cosmetic Treatments QuestionsCategory: Voluma3 weeks after Juvederm Voluma will the puffiness/swelling disappear or will I have to dissolve the filler?
A patient asked 4 years ago
I got Juvederm Voluma 3 weeks ago only in cheeks. It was NOT injected in tear troughs . Despite icing, head elevation, I wake up every morning with very noticeable under-eye puffiness that almost all disappears in the evening (still there but much less noticeable). Will this resolve or do I need to get it dissolved. I am worried about the side effects and unpredictablity of injecting hyurolonidase, but I look really tired from the under-eye puffiness. Thank you.
1 Answers
Dr. Elham Jafari Staff answered 4 years ago

Prolonged Swelling after Voluma Injection

 
Hi and thank you for sharing your question here! In some unusual cases, Voluma or other hyaluronic acid fillers may absorb some additional fluids once injected, and this can cause some fluctuating swelling throughout the day. If the condition has not been improved after at least two weeks following the initial injection, I recommend to remove it by injecting hyaluronidase (preferably the recombinant form, e.g. Hylenex). Hylenex is not expected to have any long-term effects on your own tissue. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.



Annual Beauty Day

Join Us Virtually to Celebrate Another Successful Year!
Saturday Sept 26, 2020 10 am - 2 pm

(You can join or leave the event anytime while the event is live)

Online Sale Running from Fri Sept 25 to Sun Sept 27

Annual Beauty Day